MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY DUAL ARTICULATING HEADREST

STERIS CORPORATION - MONTGOMERY DUAL ARTICULATING HEADREST
Model Number Table Pad
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient or procedure involvement associated with the reported event.A steris account manager arrived onsite and discussed the reported event with user facility personnel.Through follow up, it was determined that the employee subject of the reported event had her fingers in a pinch point when she was articulating the headrest.No issues were noted with the function or operation of the headrest assembly.User facility personnel utilized the headrest prior to their scheduled in-service training.During the time of the reported event, the dual articulating headrest assembly was being utilized with a steris 4095 surgical table.The operator manual for the 4095 surgical table states, "warning - pinching hazard: pinch points are created during tabletop articulation.Become familiar with all pinch points prior to operating the table.To avoid serious injury, keep limbs, fingers and other body areas clear of all pinch points when positioning the table.When manually positioning table sections, stay clear of potential pinching hazards." while onsite, the steris account manager counseled user facility personnel on the proper use and operation of the dual articulating headrest assembly.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee's fingers got caught between the end rail and the headboard on their dual articulating headrest assembly when she was raising the head section.The user facility declined to provide information regarding if the employee sought or received medical treatment.

Brand Name
DUAL ARTICULATING HEADREST
Common Device Name
HEADREST
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15392650
Report Number1043572-2022-00060
Device Sequence Number4905446
Product Code HBM
UDI-Device Identifier00724995191139
UDI-Public00724995191139
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTable Pad
Device Catalogue NumberBF752
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown